Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depakote Effects? PM80

Posted by HappyGirl on March 22, 2005, at 15:58:23

In reply to Re: Depakote Effects?, posted by PM80 on March 22, 2005, at 15:37:21

Hi:
I took the Depakote, from 500 mg. to 1250 mg. when I was dx'ed with Bp II with ultra-rapid cycler, back 6 and a half years ago.

In regard to 'how long does the Depakote start working on you?' .... in my case, I felt the effect almost next day when I woke up in the morning. For me, it was a 'miracle drug' to appreciate. However, after I added the Lithium later on, the Depakote ceased completely, ... probably after one and a half years later on Lithium and Depakote mix.

It's strange you're NOT able to feel, ... your depression is getting milder or at least 'feeling better' after one week(?). In my hunch, ... the 500 mg. is NOT enough for your condition, ... or else the Depakote is NOT for you after all.

In my suggestion, try to call your rx'ed doc. to inform the current situation on the Depakote.
H.G.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:HappyGirl thread:474045
URL: http://www.dr-bob.org/babble/20050322/msgs/474114.html